# SDR N6WA20130817001

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 21,876 hours, 14,967 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE SURGE VALVE CLOSED, CAUTION MESSAGE.  R & R OBV IAW AMM 75-31-01.  OP'S AND LEAK CHECKED GOOD AT THIS TIME.
